# SDR SWIA200616944

- Difficulty date: August 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 5,606 hours, 4,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT A BEAM ROW 5 INOP.  RELAMPED REF 33-50-00.  OPERATIONAL CHECKS GOOD.
